# SDR 9LVA2021072100100

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N22AV
- Make and model: Israel 1124A
- Aircraft serial: 0304
- Aircraft time: 9,024 hours, 7,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5273752
- Part serial: 38198
- Condition: Seized
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH TO KFTW, CREW NOTED A PRESSURIZATION BUMP AND THEN AN ODOR OF SMOKE THROUGH THE COCKPIT VENTS. CREW SELECTED BLEED TO 'RAM' AND SMELL SUBSIDED. MAINTENANCE TECHNICIANS GAINED ACCESS TO ACM COOLING TURBINE AND FOUND TURBINE SEIZED. ACM REPLACED IAW IAI 1124A AMM CH 21-50-01.
